# SDR CA120420006

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 31,396 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 735383D
- Condition: Sheared
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIMARY FLAP DRIVE FAILURE. FLAP TORQUE TUBE FOUND FAILED ALONG RIVET LINE. TORQUE TUBE LOCATION WAS ADJACENT TO THE FLAP DRIVE GEARBOX.  UNKNOWN REASON WHY IT FAILED. SUSPECTED FAIL CAUSE IS FATIGUE.
